Show simple item record

dc.contributor.author Kimbrough, KP
dc.date.accessioned 2010-03-09T15:36:36Z
dc.date.issued 2006-11
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000242985800010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF MONETARY ECONOMICS, 2006, 53 (8), pp. 1697 - 1708
dc.identifier.issn 0304-3932
dc.identifier.uri http://hdl.handle.net/10161/1977
dc.format.extent 1697 - 1708
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF MONETARY ECONOMICS
dc.relation.isversionof 10.1016/j.jmoneco.2005.07.023
dc.subject revenue maximizing inflation
dc.subject inflation tax
dc.subject seigniorage
dc.subject Cagan money demand function
dc.subject Cagan's rule
dc.title Revenue maximizing inflation
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000242985800010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 8
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 53

Files in this item

This item appears in the following Collection(s)

Show simple item record